# SDR NACA2022062500002

- Difficulty date: June 25, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 107,115 hours, 19,134 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE ANTI-ICE LEFT AND RIGHT VALVE LIGHT SWITCH DISAGREEMENT. PERFORMED ENGINE ANTI-ICE TEST, FOUND NORMAL.
